# SDR CALA2012072400473

- Difficulty date: July 24, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N68160
- Make and model: Boeing 767224
- Aircraft serial: 30439
- Aircraft time: 49,244 hours, 7,032 cycles
- Engine: Ge CF680C2B4F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 105423
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 3,4,5 DO NOT STAY ILLUMINATED WHEN TESTED (STAY ON FOR A FEW MINUTES THEN GO OUT).  REPLACED BATTERY PACK AND POWER SUPPLY IAW AMM 33-51-07 (M730).
